# SDR CALA2020021200382

- Difficulty date: February 8, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 35,612 hours, 12,342 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Location: Bs 101.9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF F/C N/R 9720302 AND EA 5510-01843 R/H STAB INSPAR LOWER SKIN CRACKED AT STA 101.9 ABOUT 21" FROM FRONT SPAR R/H HORIZONTAL STAB LOWER INSPAR SKIN AT STA 101.90 HAS BEEN REP AIRED IAW ECRA 5511-01089 AN SRM 55-10-01 REP 11 INSP THRESHOLD AT 56000 TOTAL FLT CYCS FOLLOWED BY REPEAT INSPS AT EACH SUBSEQUENT 9000 CYCS PER STEP 5.A TABLE 204 ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE 29 2022 PLANNING TO CONTACT ENGINEERING  AFTER 29 NOV 2021 BUT BEFORE 29 DEC 2021 FOR THE PERMANENT REPAIR TOMC APPROVED DIP REF EC/RA 5511-01089 PART 1 STEP 3, ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE 29 JAN 2022.PLANNING TO CONTACT ENGINEERING AFTER 29 NOV 2021 BUT BEFORE 29 DEC 2021 FOR THE PERMANENT REPAIR.? NOTE TO PLANNING: THIS ECRA IS BEING EVALUATED FOR DAMAGE TOLERANCE UNDER 14CFR 26.43(D) AND WILL LIKELY BE MADE PERMANENT WITH REPEAT INSPECTIONS. TOMC-APPROVAL FROM SC1ELBYC COMMENT REVIEWED AND APPROVED. QC REVIEW QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
